# SDR AALA20130710004

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 60,705 hours, 9,778 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,934 hours, 1,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT ENGINE VIBRATION ON CLIMB OUT.  REPLACED LT ENGINE. SYSTEM GROUND CHECKED NORMAL OPERATION.
